promotion image of download ymail app
Promoted

how to get rid of UTI BEEN ON ANTIBIOTIC TWICE BUT CONSTANTLY COMING BACK?

7 Answers

Relevance
  • Anonymous
    1 month ago

    Don`t be a forward wiper.

    • Terry
      Lv 4
      1 month agoReport

      It``s TRUE. Had a kid that kept getting uti. The doctor told her to stop wiping forwards. When YOU wipe forwards, you wipe poop into your vagina. Common sense.

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    The person you are having sex with needs to be checked too.  Or you are just getting re infected, and yes, he/she may have no symptoms.

    • Commenter avatarLogin to reply the answers
  • k w
    Lv 7
    1 month ago

    beware, antibiotics are dangerous, weight gain and recurring diseases are the symptoms , just do a search for yourself and see.....

    Source(s): just look and see, and sleep on it, then decide.....https://foodclinicdiet.com/natural-antibiotics/
    • Commenter avatarLogin to reply the answers
  • 1 month ago

    May not be a UTI, or a simple one. Have you seen an urologist for a full work up.

    • Commenter avatarLogin to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 month ago

    Are you sure its a uti? Last year I was a the doctor almost every month and was told it was a uti and given various antibiotics over the year but few months ago the pain got so bad and I was vomiting I ended up in hospital and sepsis and kidney stones were diagnosed - I was on IV drip for sepsis and kidney stones removed.

    • Commenter avatarLogin to reply the answers
  • Tavy
    Lv 7
    1 month ago

    Your Doctor needs to take a swab, there are various different bugs which cause it.

    • Commenter avatarLogin to reply the answers
  • Anonymous
    1 month ago

    I cleared my UTI with a 2 week course of antibiotics called Doxycycline. 2 tablets a day for 2 weeks. 

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.